# SDR AALA20141215004

- Difficulty date: November 24, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 46,253 hours, 21,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 39258122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING CRACKED AT LOWER END BELOW NR 5 SEAT TRACK AT FS 927.  R & R FITTING IAW AARD 51-00-05 & DWG 9936637.
